Open Access
Translator Disclaimer
2013 Implicit Ishikawa Approximation Methods for Nonexpansive Semigroups in CAT(0) Spaces
Zhi-bin Liu, Yi-shen Chen, Xue-song Li, Yi-bin Xiao
Abstr. Appl. Anal. 2013(SI60): 1-8 (2013). DOI: 10.1155/2013/503198

Abstract

This paper is devoted to the convergence of the implicit Ishikawa iteration processes for approximating a common fixed point of nonexpansive semigroup in CAT(0) spaces. We obtain the Δ -convergence results of the implicit Ishikawa iteration sequences for a family of nonexpansive mappings in CAT(0) spaces. Under certain and different conditions, we also get the strong convergence theorems of implicit Ishikawa iteration sequences for nonexpansive semigroups in the CAT(0) spaces. The results presented in this paper extend and generalize some previous results.

Citation

Download Citation

Zhi-bin Liu. Yi-shen Chen. Xue-song Li. Yi-bin Xiao. "Implicit Ishikawa Approximation Methods for Nonexpansive Semigroups in CAT(0) Spaces." Abstr. Appl. Anal. 2013 (SI60) 1 - 8, 2013. https://doi.org/10.1155/2013/503198

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1364.47035
MathSciNet: MR3073482
Digital Object Identifier: 10.1155/2013/503198

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.2013 • No. SI60 • 2013
Back to Top